Hello. I am a fairly healthy 19 y o female. For the last two months, however, I have been experiencing tremors in my hands and legs. They appeared out of nowhere, and act up when I'm doing things that require fine motor skills like drawing and writing (although I have learned for the most part to ignore them). Also, I have bouts of extreme fatigue, where I suddenly feel the urge to sleep and continue to sleep for hours and hours. I'll lay down to take an hour's nap and wake up seven hours later, having slept through my alarm. This past weekend, I slept 30 out of 48 hours, and still felt exhausted. Recently, I have also had spells of dizziness when walking or climbing stairs. I have also had some trouble with recurring nausea that seems to pop up in relation to the dizziness. I have had a blood test, and apparently everything was fine, including my thyroid. However, my blood pressure is apparently remarkably low (I don't remember what it was, but the nurse commented on it when she took my BP).
I remembered someone in the news who was featured who suffered from Kleine-Levin syndrome or Sleeping Beauty syndrome- I don't know if that's what's wrong with you.
Have you gotten your blood sugar tested when you are feeling the shaky, dizzy feelings to see if it was too low?
Have they done a brain scan to check for MS (multiple sclerosis) or brain tumor (listed on national institute of health gov website as a couple of the causes of hand tremors)? Have they referred you to a neurologist?
Have you had your vestibular system assessed by an ear nose and throat specialist running tests to see if you have issues there that would make you feel dizzy while walking and climbing stairs?
Have you gotten your iron and ferritin levels measured? Low iron can make you feel dizzy and extremely tired.
Have you gotten orthostatic blood pressures and pulses taken? What about a 24 or 48 hour holtor monitor?
Have they consider CFS or chronic fatigue syndrome?
The possibility of postural hypotension is very high since you have a low blood pressure. The blood pressure falls when you stand and causes all the symptoms that you are suffering. Dehydration, certain medications, heart problems, untreated diabetes, and nervous system disorders can all cause this. TIAs or transient ischemic attacks can also be the cause. Certain internal ear problems can also affect blood pressure monitoring by the body by not properly signaling a change in position. Blood pressure monitoring, tilt table test, EKG, heart echo, ambulatory blood pressure recording are all required.
The other possibility is polycystic ovary disease which should be seriously considered. Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.